# SDR DALA2016110308269

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 48,955 hours, 16,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT JUST AFT OF DOOR 2L INOPERATIVE.   REPLACED THE POWER SUPPLY.  LIGHTS OPS CHECKED GOOD IAW AMM 33-51.
